# SDR USAA2014032600002

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 40,524 hours, 23,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRAP HANGING UNDER ENTRY DOOR, FWD, SLIDE.  SECURED STRAPS AT BOTTOM OF L1 DOOR SLIDE COVER.  OPERATED DOOR SEVERAL TIMES OPEN & CLOSE, CHECKED GOOD.
